See Alike in...

Alike App

Browser

dimemanda

780d

I just started wearing glasses to see, I need them but I just took them off because it makes my face sweat, and sug

    • laceyandme

      779d

      Mine have the problem of not wanting to stay on my nose and i get more zits on my noae area cause of the oil from my glasses that stays their since your nose as oils too i have to wear mine as well

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion